# SDR FDEA201502140541

- Difficulty date: February 14, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42708
- Aircraft time: 17 hours, 809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3100104G
- Part serial: 173
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP LOWER SURFACE HAS DELAMINATED AREA 35 INCHES FROM OTBD END OF AFT FLAP.  REMOVED DAMAGE & REPAIRED AREA OF DELAMINATION IAW EA H-5750-T0315554  PT 1.
